# SDR SWAA2016110909529

- Difficulty date: October 16, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815155
- Condition: Broken
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BROKEN BETWEEN BS 807 TO 827, LBL 24.75.  REPAIRED THE SEAT TRACK IAW EA.
